# SDR DALA2023080106212

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SURFACE OF AFT MOVABLE VANE AT LH FLAP. SUMMARY OF THE NRC 00359: AFT MOVABLE VANE AT LH FLAP WAS REMOVED PER B717 AMM 27-50-03 AND DENT REPAIRED PER B717 SRM 51-70-02-0G PROCEDURE GENERAL AND SRM 57-53-01 FIG 201. REFER TO AMDS 2750-4007 FOR COMPLETION OF THE AFT MOVABLE VANE INSTALLATION AT LH FLAP. (LP #2895218)
